MathSciNet Relay Station
MathSciNet bibliographic data
MR2899145 39A23
Touafek, N.; Elsayed, E. M. On the solutions of systems of rational difference equations. Math. Comput. Modelling 55 (2012), no. 7-8, 1987–1997.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement